MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. AZURION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. AZURION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number AZURION 7 M20
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that the system would not power on.The device was in clinical use at the time of the reported event.No harm was reported to philips.Philips has started an investigation of this complaint.
 
Additional Manufacturer Narrative
Philips has investigated this complaint.According to the additional information collected, the customer was performing a diagnosis vascular procedure which was completed by using another c-arm.The philips field service engineer (fse) inspect the system onsite and confirm that the system did not boot up.Upon troubleshooting, fse found that suite pc did not boot up and the system reboot did not improve the situation.The fse inserted the system hdd (hard disk drive) but pc did not boot from hdd.The fse determined that the suite pc was defective and needs replacement.The defective suite pc has returned to philips for further analysis and found that the hard disk drive bay (hdd bay) was defective.Due to manufacturing issues, the disk bay may not function as intended, leading to issues with the system's nehalem pc which is used for host pc, ip-pc and the flexvision pc.If one of these pcs break down, the system stops functioning and no imaging is possible.Philips has initiated a medical device correction (z-1152-2024).To resolve the reported issue, the fse replaced the frontal suite pc, reloaded the software and restored the backup.After replacement, the system returned to use in good working order.The codes were updated based on the investigation outcome.

Brand Name
AZURION
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
marjan vos
veenpluis 6
best 5684 -PC
NL   5684 PC
MDR Report Key21156317
Report Number3003768277-2025-000357
Device Sequence Number15367567
Product Code OWB
UDI-Device Identifier00884838059290
UDI-Public(01)00884838059290
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K163715
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAZURION 7 M20
Device Catalogue Number722079
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2024
Supplement Date Received by Manufacturer02/18/2025
Initial Report FDA Received Date01/15/2025
Supplement Report FDA Received Date03/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/02/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1152-2024
Patient Sequence Number1
Patient SexUnknown